中文   English

Wenjun Ma

Homepage:

Tel:

Email: wenjunma.sdu@hotmail.com

Research Interests
• Number Theory

• Modular Forms
Education
•2007.09 -- 2011.06, B.S. in Mathematics and Applied Mathematics, Shandong University, China

• 2011.09 -- 2017.06, Ph.D in Pure Mathematics, Shandong University, China
Publications
•[1] Guangshi Lü and Wenjun Ma. On mean values of some arithmetic functions involving different number fields, The Ramanujan Journal 38 (2015), no. 1, 101-113.

•[2]Seokho Jin, Wenjun Ma and Ken Ono. A note on non-ordinary primes, Proceedings of the American Mathematical Society144 (2016),no. 11, 4591-4597.

•[3]Seokho Jin, Wenjun Ma, Ken Ono and Kannan Soundararajan. Riemann hypothesis for period polynomials of modular forms, Proceedings of the National Academy of Sciences of the United States of America 113 (2016), no. 10, 2603-2608.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China